Show simple item record

Authordc.contributor.authorEmery, Xavier es_CL
Admission datedc.date.accessioned2008-05-14T14:03:33Z
Available datedc.date.available2008-05-14T14:03:33Z
Publication datedc.date.issued2007es_CL
Cita de ítemdc.identifier.citationMATHEMATICAL GEOLOGY Vol. 39 FEB 2007 2 205-223es_CL
Identifierdc.identifier.urihttps://repositorio.uchile.cl/handle/2250/124685
General notedc.descriptionPublicación ISIes_CL
Abstractdc.description.abstractThis work deals with a family of geostatistical models used in application fields concerned with a change of support, such as mineral resources evaluation and polluted soil management. Three models are examined: the discrete Gaussian, Hermitian and Laguerrian models, which rely on a transformation of the variable of interest (mineral grade or pollutant concentration) defined on point and block supports into variables with Gaussian or gamma univariate distributions and isofactorial bivariate distributions. The focus is given to the relationships between the transformed variables at both supports, and to the conditions that these relationships imply on the model parameters. Additionally, guidelines are given for improving the variogram analysis of the transformed variables and for validating the change-of-support model.es_CL
Lenguagedc.language.isoenes_CL
Keywordsdc.subjectdiscrete Gaussian modeles_CL
Area Temáticadc.subject.otherGeosciences, Multidisciplinary; Mathematics, Interdisciplinary Applicationses_CL
Títulodc.titleOn some consistency conditions for geostatistical change-of-support modelses_CL
Document typedc.typeArtículo de revistaes_CL


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record